# SDR AALA201710169054

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 39,860 hours, 18,150 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON THE RIGHT NOSE LANDING GEAR AFT DOOR. REPLACED AFT HINGE ON THE DOOR AMM 32-22-13-410-001-A, AMM 32-22-00-220-002-A, AND CMM 52-82-32.
